MAUDE Adverse Event Report: ZIMMER DENTAL 3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT

ZIMMER DENTAL 3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM; DENTAL IMPLANT
Catalog Number BNPT6510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A4: weight unknown / not provided.A summary investigation has been completed for bone loss and infection events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for bone loss and infection have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of manufacturing or design defects that might lead to bone loss and escaping the available detections has been assessed and found remote and almost non-existent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth location #3 was removed due to infection and bone loss.Symptoms as a result of the event: abscess.
 
Additional Manufacturer Narrative
This medwatch report is being submitted as a correction report to replace mfr report# 0002023141-2023-02871 that was submitted on 10/12/2023 in error under the incorrect report number.This event was initially created/submitted to fda under complaint number, (b)(4) on 10/12/2023 under the wrong mfr number (0002023141-2023-02871).Complaint (b)(4)/mfr number (0002023141-2023-02871 will be voided as a duplicate of (b)(4)/mfr number 0001038806-2023-02002 and all details and information associated with this event will be documented under cmp-23500-2023/mfr number 0001038806-2023-02002.
 
Event or Problem Description
This supplemental is being reported as a correction.This event was initially created/submitted to fda under complaint number, (b)(4) on 10/12/23 under the wrong mfr number (0002023141-2023-02871).To correct the error, a new complaint (b)(4) was opened and this event was reported under the correct mfr number (0001038806-2023-02002).Therefore, all details related to this event will be captured under the new complaint (b)(4), mfr number (0001038806-2023-02002).

Brand Name
3I T3 WITH DCD TAPERED IMPLANT 6/5 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17918878
Report Number0002023141-2023-02871
Device Sequence Number6782645
Product Code DZE
UDI-Device Identifier00844868029502
UDI-Public(01)00844868029502(17)220321(10)2017030240
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/20/2022
Device Catalogue NumberBNPT6510
Device Lot Number2017030240
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/14/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient EthnicityNon Hispanic